2017
Том 69
№ 6

All Issues

Normal structure of the jonquere group over a field of characteristic zero

Ivanenko N. L.

Full text (.pdf)


Abstract

The lattice of normal divisors of the Jonquere group over a field of characteristic zero is described.

English version (Springer): Ukrainian Mathematical Journal 46 (1994), no. 6, pp 748-755.

Citation Example: Ivanenko N. L. Normal structure of the jonquere group over a field of characteristic zero // Ukr. Mat. Zh. - 1994. - 46, № 6. - pp. 692–698.

Full text